# SDR DALA1010016304

- Difficulty date: May 14, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 88,389 hours, 11,134 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND THE LT EXTERIOR EMERGENCY LIGHTS (POSITION 3 & 4) INOPERATIVE. MX REPLACED THE POWER SUPPLY AND BATTERY. OPS CHECK WAS GOOD.
